# SDR SWAA2022051195417

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501184
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 400+10; BS 400+18. / [01] UPDATED MEASUREMENTS PARAMETERS.;[02] COMPLETE STEPS 1 - 4;[03] VERIFIED CORRECTIVE ACTION PARTIAL STEPS 1 AND 2.;[04] FABRICATED LOCATED AND DRILLED ON FWD CARGO BAY NEW FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 396 TO BS 420 MATERIAL USED BAC1496-444#7075T62 LOT#1487676-1 IAW SRM 51-40-05 AND DWG 143A7501 REV:-;APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD CARGO BAY NEW FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 396 TO BS 420 IAW SRM 51-20-01 AND AMM 51-21-72-370-804;OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIFIED OK TO INSTALL.;[08] INSTALLED FLOOR TO SIDEWALL SUPPORT FROM B396 - BS420 IAW SRM 51-40-02 AND DWG 143A7500.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] UPDATED STEPS 1 AND 2.
